Sign in
Finite-stage reward functions having the Markov adequacy property
Journal article   Open access  Peer reviewed

Finite-stage reward functions having the Markov adequacy property

Victor Pestien and Xiaobo Wang
Stochastic processes and their applications, Vol.46(1), pp.129-151
1993

Abstract

Markov strategy rewars function randomized strategy
url
https://doi.org/10.1016/0304-4149(93)90088-LView
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
4 Electrical Engineering, Electronics & Computer Science
4.116 Robotics
4.116.862 Reinforcement Learning
Web Of Science research areas
Statistics & Probability
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details